• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

2nd day syntherol infection?!

thompson

New member
Newbies
Joined
Jul 17, 2003
Messages
31
Ive done syntherol in my calves twice. This would be my third day, but there are red areas at the bottom medial portion on both calves. I cant tell if they are warmer than the rest. I dont have health ins. at the moment. Should I get some antibiotics or is this common?? Please help
 

preist943

New member
Registered
Joined
Jun 6, 2002
Messages
770
in my case i always get redness at the injection site just normal for me
 

PHIL HERNON

Banned
Joined
Jun 6, 2002
Messages
14,932
?

Did you use a clean needle? Alcohol swabs? Is it red and hard and hot? Watch it closely, it could turn into an infection (possibly cellulitis).
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
bro there are alot more strange things that will happen with SEO. Its a clean product so as long as you are doing your injections right and cleaning the site good. I dont think you have a infection. just lay off the shot for a few days
 

thompson

New member
Newbies
Joined
Jul 17, 2003
Messages
31
THANKYOU GUYS!!

Its not really red more pink. I dont think it is hot. I started some Keflex just to be safe, but I only have 15 pills. Do you guys know of anywhere to get antibiotics w/o a script for cheap, just so I have some on hand???? Better safe than with a $2000 ER bill. Thakyou very much for the quick responses!
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,750
If you used sterile inj techniques, it won't be infected, as Syntherol is sterile.

It's normal to be 'pink' at the inj site when you do multiple inj at the same site every day, especially somewhere tight like the calves, and especially if you never had calf shots before. The muscle is just getting freaked out, and it's getting irritated.
 

patk

FOUNDING Member
Registered
Joined
Jun 5, 2002
Messages
616
The first time that I did calve injections I got freaked out too. My shit got all red, swollen and very sensitive to touch. I think that your calves may be the most sensitive place to do site injects, that's just my opinion. I have pretty good calves so I don't mess with them anymore. You'll just have to get used to the shots that's all!

patk
 

judas stone

New member
Registered
Joined
Jun 27, 2002
Messages
73
swelling

the redness doent neccessarily mean infection especially with site shots....back when i was just shooting gear into my bi's they would get a red "sunburn" look to them which i will confess scared me a little until i found out that it was just irritation at the site due to the muscle swelling, which is really what you want to happen with site enhancement. the redness usually goes away pretty quick, and as your muscles adapt it goes away copmpletely unless the volume of oil is increased which will cause the redness to return as the swelling is once again taken to a new level.
 

rAJJIN

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 8, 2002
Messages
13,770
syntherol

syntherol is a very good product, painfull at first sure
but the guys that can stick it out will find great results.
Ive used it on an off in shoulders bis an tris for a few years now
never a problem with infections.
raJ
 

thompson

New member
Newbies
Joined
Jul 17, 2003
Messages
31
Thanks guys

I got some Keflex and have been taking that for the last 2 days. The redness is all but gone (I didnt quit injecting) I thought it was better safe than sorry. I have been doing the shots since Wed (4 days) and the improvement is already significant. I forgot to mention that on my first day I mixed in a cc of QV enanthate and I think thats what may have caused it. Thankyou all for the quick responses!
 

rAJJIN

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 8, 2002
Messages
13,770
Lol, yea that`ll do it.
that qv enintat got some byte, like that lttl shnouser bit ya in the ass.
 

thompson

New member
Newbies
Joined
Jul 17, 2003
Messages
31
Phil

You really think it was cellulitus or do you think it was the QV???
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
503,020,996
Threads
123,574
Messages
2,358,100
Members
155,182
Latest member
VivianMcGee
Top